×

zbMATH — the first resource for mathematics

A note on equalities of radicals in a semigroup. (English) Zbl 0513.20050
MSC:
20M11 Radical theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOSÁK J.: On radicals of semigroups. Mat. časop. SAV 18, 1968, 204-212. · Zbl 0169.33301 · eudml:29623
[2] KUCZKOWSKI J. E.: On radicals in certain class of semigroups. Mat. časop. SAV 20, 1970, 278-280. · Zbl 0228.20044 · eudml:29698
[3] PONDĚLÍČEK B.: A note on radicals of semigroups. Mat. časop. SAV 23, 1973, 14-16. · Zbl 0253.20084 · eudml:30150
[4] ŠULKA R.: On nilpotent elements, ideals and radicals of a semigroup. Mat. fyz. časop. SAV 13, 1963, 209-222
[5] ŠULKA R.: The maximal semilattice decomposition of a semigroup. Mat. časop. SAV 21, 1971, 269-276. · Zbl 0228.20048 · eudml:30225
[6] KMEŤ, R: On radicals in semigroups. Math. Slovaca 32, 1982, 183-188.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.